# SDR IPXA2024081693754

- Difficulty date: August 16, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N393UP
- Make and model: Boeing 767316
- Aircraft serial: 29228
- Aircraft time: 90,252 hours, 20,950 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE BEARING BROKEN AT FWD ENTRY DOOR HANDLE OK TO WORK
